A Theorem which is Equivalent to the Axiom of Choice.
Elemente der Mathematik, Tome 27 (1972), pp. 38-39
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141050,
author = {R.S. Doran},
title = {A {Theorem} which is {Equivalent} to the {Axiom} of {Choice.}},
journal = {Elemente der Mathematik},
pages = {38--39},
year = {1972},
volume = {27},
zbl = {0232.04004},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141050/}
}
R.S. Doran. A Theorem which is Equivalent to the Axiom of Choice.. Elemente der Mathematik, Tome 27 (1972), pp. 38-39. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141050/